Posted by: safs | 2008-11-06

Eppillim - weight gain

I have just started on Eppillim. The weight gain is it due to the tablet itself or the increased appetite? Can I stay the same weight if i eat correctly. Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Safs
I have checked my copy of MIMS and see that increased appetite is listed as a side-effect for Epilim, but not weight gain. If you, therefore, take steps to control your appetite (for example having 6 small low-fat meals a day) and do some aerobic exercise every day then taking Epilim should not cause weight gain. You can try eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), but split the meals into 2 (for example high-bran cereal and fat-free yoghurt as breakfast and a fruit and Provitas for the morning break, etc). Exercises that increase your energy output include running, jogging, skipping, cycling, swimming, join a gym or Walk for Life. Chat to your dr about the type of exercise that you can use.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.